# SDR 2008UALA02691

- Difficulty date: May 9, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Aircraft time: 52,204 hours, 35,889 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1025154
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

F/O O2 MASK HAS BROKEN LEVER ON FRONT OF MASK.  SUSPECT PRE FLIGHT CHECKS.  REPLACED FIRST OFFICERS OXYGEN MASK.  AC OK FOR SERVICE.
